A Generalization of the Regular Representation of Finite Abelian Group.
Monatshefte für Mathematik, Tome 72 (1968), pp. 152-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177418,
author = {Charles Wells},
title = {A {Generalization} of the {Regular} {Representation} of {Finite} {Abelian} {Group.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {152--156},
year = {1968},
volume = {72},
zbl = {0169.03503},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177418/}
}
Charles Wells. A Generalization of the Regular Representation of Finite Abelian Group.. Monatshefte für Mathematik, Tome 72 (1968), pp. 152-156. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177418/